# SDR GTIA2020020534993

- Difficulty date: February 5, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N675NK
- Make and model: Airbus A321-231
- Aircraft serial: 7668
- Aircraft time: 10,370 hours, 4,473 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED ODOR IN CABIN CLIMBING THROUGH 10,000FT. COMPLIED WITH COM SUPP. 3.226.1- ODOR WENT AWAY.-PERFORMED INSP. OF A/C NO EVIDENCE OF LEAKS. NO EVIDENCE OF CONTAMINATION I.A.W TSM 05-50-00-810-831-A PLEASE SEE NEXT DISCREPANCY
